# SDR 2024FA0000334

- Difficulty date: January 11, 2024
- Submitted: April 25, 2024
- Operation: General aviation
- Aircraft: N423JT
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622162
- Aircraft time: 3,847 hours
- Engine: Pwa PT6A34
- Engine time: 2,575 hours
- Propeller: Hartzl HCE4N3
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Lock Fastener
- Condition: Loose
- Location: Lt Wing Root
- Part time: 3,847 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING FITTING LOCK FASTENERS FOUND LOOSE ON LEFT AND RIGHT WING. ADDRESSED IN PIPPER SB820A BUT NOT APPLICABLE TO THIS MODEL AIRCRAFT AND SHOULD BE.
